# SDR U2RA4536410001

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 55,641 hours, 18,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 86698
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 55,641 hours, 18,911 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK INSPECTION, FOUND EMERGENCY EXIT DOOR 3L "EMERGENCY EXIT" LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK
